# SDR REXA2014061300590

- Difficulty date: June 13, 2014
- Submitted: June 15, 2014
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 16,537 hours, 10,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN FLASHLIGHT IAW MM 25-60-11.
